Alert archive / Oklahoma / Freeze Warnings in 2011
Freeze Warning 1, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Mar 26, 2011, 3:24 PM CDT for 6 counties in Oklahoma; Benton County, Carroll County, Madison County, Arkansas. It took effect at Mar 27, 2011, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2011, 3:24 PM CDT (20:24 UTC)
- In effect from
- Mar 27, 2011, 1:00 AM CDT
- Expired
- Mar 27, 2011, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Craig County, OK, Delaware County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 66 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 402 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
581 WWUS74 KTSA 262024 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 324 PM CDT SAT MAR 26 2011 ARZ001-002-011-OKZ054>059-063-270430- /O.UPG.KTSA.FZ.A.0001.110327T0600Z-110327T1400Z/ /O.NEW.KTSA.FZ.W.0001.110327T0600Z-110327T1400Z/ BENTON-CARROLL-MADISON-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA- PAWNEE-DELAWARE- 324 PM CDT SAT MAR 26 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OTTAWA...PAWNEE...DELAWARE...CRAIG...NOWATA... WASHINGTON AND OSAGE. IN ARKANSAS...BENTON...CARROLL AND MADISON. * THIS REPLACES THE WATCH THAT WAS IN EFFECT. HAZARDOUS WEATHER... * OVERNIGHT LOWS OF 30 TO 32 DEGREES WILL BE COMMON IN AREAS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT...MAINLY NORTH OF U.S. HIGHWAY 412. SIMILAR CONDITIONS WILL BE POSSIBLE AGAIN SUNDAY NIGHT AND ADDITIONAL WARNINGS MAY BE NECESSARY. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ010-OKZ060>062-064-067>069-270430- /O.CON.KTSA.FZ.A.0001.110327T0600Z-110327T1400Z/ WASHINGTON AR-TULSA-ROGERS-MAYES-CREEK-WAGONER-CHEROKEE-ADAIR- 324 PM CDT SAT MAR 26 2011 ...FREEZE WATCH REMAINS IN EFFECT FROM 1 AM CDT SUNDAY THROUGH SUNDAY MORNING... A FREEZE WATCH IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...WAGONER...TULSA... ROGERS AND MAYES. IN ARKANSAS...WASHINGTON. HAZARDOUS WEATHER... * TEMPERATURES WILL LIKELY FALL INTO THE MID 30S ACROSS MUCH OF THE WATCH AREA OVERNIGHT...WITH SOME POTENTIAL FOR A FEW AREAS TO REACH THE FREEZING MARK BY SUNDAY MORNING. FREEZE WARNINGS MAY BE NEEDED TONIGHT IF TEMPERATURES FALL ONLY A COUPLE OF DEGREES BELOW THE CURRENT FORECAST. IMPACTS... * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
2 follow-up statements
138 WWUS74 KTSA 270142 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 842 PM CDT SAT MAR 26 2011 ARZ010-OKZ060>062-064-067>069-270245- /O.CAN.KTSA.FZ.A.0001.110327T0600Z-110327T1400Z/ WASHINGTON AR-TULSA-ROGERS-MAYES-CREEK-WAGONER-CHEROKEE-ADAIR- 842 PM CDT SAT MAR 26 2011 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE FREEZE WATCH... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WAGONER...CREEK...CHEROKEE...ADAIR...TULSA... ROGERS AND MAYES. IN ARKANSAS...WASHINGTON. * LOW CLOUDS AND LIGHT NORTH WINDS WILL LIKELY KEEP TEMPERATURES ABOVE FREEZING TONIGHT...THEREFORE THE FREEZE WATCH HAS BEEN CANCELLED. && $$ ARZ001-002-011-OKZ054>059-063-270945- /O.CON.KTSA.FZ.W.0001.110327T0600Z-110327T1400Z/ BENTON-CARROLL-MADISON-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA- PAWNEE-DELAWARE- 842 PM CDT SAT MAR 26 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WASHINGTON...OSAGE...CRAIG...NOWATA...PAWNEE... OTTAWA AND DELAWARE. IN ARKANSAS...BENTON...CARROLL AND MADISON. HAZARDOUS WEATHER... * OVERNIGHT LOWS OF 30 TO 32 DEGREES WILL BE COMMON IN AREAS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT...MAINLY NORTH OF U.S. HIGHWAY 412. SIMILAR CONDITIONS WILL BE POSSIBLE AGAIN SUNDAY NIGHT AND ADDITIONAL WARNINGS MAY BE NECESSARY. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
191 WWUS74 KTSA 270832 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 332 AM CDT SUN MAR 27 2011 ARZ001-002-011-OKZ058-063-271700- /O.NEW.KTSA.FZ.A.0002.110328T0700Z-110328T1400Z/ /O.CON.KTSA.FZ.W.0001.000000T0000Z-110327T1400Z/ BENTON-CARROLL-MADISON-OTTAWA-DELAWARE- 332 AM CDT SUN MAR 27 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING AND A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OTTAWA AND DELAWARE. IN ARKANSAS...BENTON...CARROLL AND MADISON. HAZARDOUS WEATHER... * TEMPERATURES SHOULD BRIEFLY DIP TO NEAR OR JUST BELOW 32 DEGREES THIS MORNING. LOWS TUESDAY MORNING MAY ONCE AGAIN DROP TO NEAR THE FREEZING MARK. IMPACTS... * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ054>057-059-271400- /O.CON.KTSA.FZ.W.0001.000000T0000Z-110327T1400Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-PAWNEE- 332 AM CDT SUN MAR 27 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WASHINGTON...OSAGE...CRAIG...NOWATA AND PAWNEE. HAZARDOUS WEATHER... * TEMPERATURES SHOULD BRIEFLY DIP TO NEAR OR JUST BELOW 32 DEGREES THIS MORNING. IMPACTS... * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ010-271700- /O.NEW.KTSA.FZ.A.0002.110328T0700Z-110328T1400Z/ WASHINGTON AR- 332 AM CDT SUN MAR 27 2011 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... FOR THE FOLLOWING COUNTIES... * IN ARKANSAS...WASHINGTON. HAZARDOUS WEATHER... * TEMPERATURES MAY DIP TO NEAR OR JUST BELOW 32 DEGREES BY TUESDAY MORNING. IMPACTS... * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Mar 26, 3:18 PM CDT, 6 minutes earlier.
Area forecast discussion, Mar 26, 3:18 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT SAT MAR 26 2011
.DISCUSSION...
MAIN SHORT TERM ISSUE WILL BE POTENTIAL FOR FREEZING TEMPS ACROSS
NORTHEAST OK AND NORTHWEST AR TONIGHT...AND POTENTIALLY SUNDAY
NIGHT AS WELL. COLD AIRMASS ENTRENCHED OVER MOST OF THE AREA THIS
AFTERNOON WILL GO NOWHERE FAST...NOR WILL THE LOW CLOUDS. THIS AND
A SEEMING OVERALL LACK OF COLD AIR ADVECTION LEND UNCERTAINTY TO
THE FORECAST TONIGHT AS DEW POINTS REMAIN IN THE UPPER 30S/LOW
40S ACROSS THE AREA OF CONCERN. LOWER DEW POINTS IN PLACE OVER
EASTERN KS/ CENTRAL MO WILL EVENTUALLY GET PULLED SW BUT PERHAPS
NOT ENOUGH FOR WIDESPREAD SUB FREEZING TEMPS OVER A LARGE AREA.
MOST LIKELY AREA TO SEE TEMPS BELOW FREEZING WILL BE ACROSS FAR NW
ARKANSAS AND OK COUNTIES ALONG KANSAS BORDER...AND THIS AREA WILL
BE UPGRADED TO A WARNING FOR TONIGHT. REST OF WATCH WILL REMAIN
JUST THAT AND EVENING SHIFT CAN RE-ASSESS.
MUCH BELOW NORMAL TEMPS IN ALL AREAS SUNDAY ONCE AGAIN WITH
CONDITIONS NOT UNLIKE TODAY ALL THE WAY TO THE RED RIVER. PIECE OF
UPPER LEVEL SYSTEM MOVING ONSHORE THIS AFTERNOON WILL MOVE QUICKLY
INTO THE PLAINS DURING THE DAY...WITH PERHAPS ENOUGH LIFT TO
GENERATE SOME LIGHT RAIN MAINLY FAR EASTERN OK AND WESTERN ARK
DURING THE AFTERNOON AND EVENING. CHILLY TEMPS AGAIN SUNDAY NIGHT
BUT WILL AGAIN BE MARGINAL AND WILL HOLD OFF ON A FREEZE WATCH FOR
NOW AS SCENARIO NOT ALL THAT DIFFERENT FROM TONIGHT.
BEYOND THAT THE ACTIVE WESTERLY FLOW CONTINUES THROUGH THE EARLY
PART OF NEXT WEEK...WITH PERIODIC RAIN CHANCES AND TEMPS WELL
BELOW NORMAL. DETAILS WILL REMAIN TOUGH TO SORT OUT AS MODELS
CONTINUE TO STRUGGLE INITIALIZING THESE FAST MOVING SYSTEMS WHICH
ENCOUNTER SPLIT FLOW ALONG THE PACIFIC COAST. MON NIGHT / TUE
SYSTEM LOOKING LESS IMPRESSIVE BUT SHOULD STILL PROVIDE THE BEST
OPPORTUNITY FOR SHOWERS AND THUNDERSTORMS. MODELS DIVERGE STRONGLY
WITH MID WEEK SYSTEM WITH GFS SHOWING A DEEPER CUTOFF LOW OVER
TEXAS WHILE ECMWF MUCH LESS AMPLIFIED. BOTTOM LINE IS COOL AND
UNSETTLED THROUGH THURSDAY...WITH PATTERN SHIFT TOWARD WARMER
WEATHER BY THE END OF THE WEEK AND NEXT WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 34 47 34 50 / 10 20 10 10
FSM 37 50 37 57 / 10 30 20 10
MLC 38 49 36 55 / 10 20 10 10
BVO 32 42 32 50 / 10 20 10 10
FYV 32 46 31 49 / 10 40 20 10
BYV 31 44 29 46 / 10 30 40 10
MKO 36 46 36 52 / 10 20 10 10
MIO 31 43 30 49 / 10 30 20 10
F10 35 44 36 51 / 10 20 10 10
HHW 41 52 39 57 / 10 20 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM SUNDAY TO 9 AM SUNDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ063.
FREEZE WATCH FROM 1 AM SUNDAY TO 9 AM SUNDAY FOR OKZ060-OKZ061-
OKZ062-OKZ064-OKZ067-OKZ068-OKZ069.
AR...FREEZE WARNING FROM 1 AM SUNDAY TO 9 AM SUNDAY FOR ARZ001-ARZ002-
ARZ011.
FREEZE WATCH FROM 1 AM SUNDAY TO 9 AM SUNDAY FOR ARZ010.
&&
SHORT TERM...12
LONG TERM....14Hazardous weather outlook, Mar 26, 1:04 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 104 PM CDT SAT MAR 26 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 104 PM CDT SAT MAR 26 2011 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FIRE WEATHER DANGER. RISK...LIMITED. AREA...FAR SOUTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... A LIMITED FIRE DANGER WILL EXIST IN PARTS OF CHOCTAW AND PUSHMATAHA COUNTIES WHERE TEMPERATURES HAVE WARMED TO NEAR 80 DEGREES. THE FIRE DANGER WILL SUBSIDE BY LATE AFTERNOON AS A COLD FRONT MOVES THROUGH THE AREA AND TEMPERATURES RAPIDLY FALL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY THROUGH FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... AN UPPER WAVE WILL CROSS THE ROCKIES LATE MONDAY AND MOVE INTO THE CENTRAL PLAINS TUESDAY. DEVELOPING LOW PRESSURE TUESDAY WILL GENERATE WINDY CONDITIONS ALONG WITH A GOOD CHANCE FOR THUNDERSTORMS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 11:59 PM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| Mar 26, 12:04 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 56 min |
| Mar 26, 12:07 AM CDT | Special Weather Statement | TSA | Sequoyah | 38 min |
| Mar 26, 12:30 AM CDT | Special Weather Statement | TSA | Haskell | 30 min |
| Mar 26, 12:44 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 46 min |
| Mar 26, 12:47 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 43 min |
| Mar 26, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 45 min |
| Mar 26, 1:17 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 43 min |
| Mar 26, 1:28 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 47 min |
| Mar 26, 1:33 AM CDT | Special Weather Statement | TSA | Haskell | 27 min |
| Mar 26, 1:41 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Sequoyah | 36 min |
| Mar 26, 3:23 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 29 min |
| Mar 26, 3:40 AM CDT | Freeze Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Mayes and 7 more | 17 hr |
| Mar 26, 4:03 AM CDT | Special Weather Statement | TSA | Delaware | 42 min |
| Mar 26, 4:33 AM CDT | Special Weather Statement | TSA | Ottawa | 42 min |
| Mar 26, 4:39 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 24 min |
| Mar 26, 4:41 AM CDT | Special Weather Statement | TSA | Delaware | 49 min |
| Mar 26, 12:01 AM CDT | Special Weather Statement | TSA | Madison | 29 min |
| Mar 26, 1:58 AM CDT | Special Weather Statement | TSA | Crawford | 32 min |
| Mar 26, 2:28 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 47 min |
| Mar 26, 4:11 AM CDT | Special Weather Statement | TSA | Madison, Washington | 49 min |
| Mar 26, 5:03 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 42 min |
| Mar 26, 5:31 AM CDT | Special Weather Statement | TSA | Carroll | 44 min |
| Mar 26, 6:05 AM CDT | Severe Thunderstorm Warning | TSA | Carroll | 40 min |
Nearby
Freeze Warnings in Oklahoma, 2011Freeze Warnings in Arkansas, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.